# SDR 9623149997

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Broken
- Location: Lt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD BANG FOLLOWED BY VIBRATION FROM NOSE GEAR AREA OCCURRED DURING GEAR RETRACTION AFTER TAKEOFF.  FLIGHT RETURNED TO RAMP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR LINK BROKEN.  REPLACED LINK.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
